


default search action
"Bayesian Algorithms for Decentralized Stochastic Bandits."
Anusha Lalitha, Andrea Goldsmith (2021)
- Anusha Lalitha
, Andrea Goldsmith
:
Bayesian Algorithms for Decentralized Stochastic Bandits. IEEE J. Sel. Areas Inf. Theory 2(2): 564-583 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.